Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Oral Tablet
Name: Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Oral Tablet
- Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Oral Tablet side effects
- Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Oral Tablet serious side effects
- Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Oral Tablet how to use
- Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Oral Tablet drug
- Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Oral Tablet used to treat
- Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Oral Tablet is used to treat
- Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Oral Tablet tablet
Highlights for acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine
ACETAMINOPHEN; CHLORPHENIRAMINE; PHENYLEPHRINE; PHENYLTOLOXAMINE (a set a MEE noe fen; klor fen IR a meen; fen il EF rin; fen ill toe LOX a meen) is a combination of a pain reliever, a decongestant, and two antihistamines. It is used to treat the symptoms of allergies like congestion, headache, runny nose, and sneezing. This medicine will not treat an infection.
This drug can cause serious side effects. See which side effects you should report to your doctor right away.
Know how to use your medication, and learn what might happen if you miss a dose.
Talk to your healthcare provider if you have any of these conditions.
Know what to watch for and get tips for reducing your risks while taking this drug.
Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine Side Effects
Side effects that you should report to your doctor or health care professional as soon as possible:
- allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
- changes in vision
- chest pain, tightness
- redness, blistering, peeling or loosening of the skin, including inside the mouth
- unusually weak or tired
- yellowing of skin or eyes
Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):
- dry eyes, mouth
- loss of appetite
- stomach upset
Acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine May Interact with Other Medications
Do not take this medicine with any of the following medications:
- MAOIs like Carbex, Eldepryl, Marplan, Nardil, and Parnate
This medicine may also interact with the following medications:
- aspirin and aspirin-like medicines
- barbiturates like phenobarbital
- medicines for depression, anxiety, or psychotic disturbances
- medicines for sleep
- muscle relaxers
- narcotic pain medicines
- NSAIDs, medicines for pain and inflammation, like ibuprofen or naproxen
- other medicines for cold, cough or allergy
- phenothiazines like chlorpromazine, mesoridazine, prochlorperazine, thioridazine
- some heart medicines like atenolol, propranolol
- stimulant medicines like dextroamphetamine
- St. John's Wort
How to Use acetaminophen-chlorpheniramine-phenylephrine-phenyltoloxamine
Take this medicine by mouth with a glass of water. Follow the directions on the prescription label. You can take this medicine with or without food. If it upsets your stomach, take it with food or milk. Tablets may be broken in half. Do not chew or crush this medicine. Take your medicine at regular intervals. Do not take your medicine more often than directed.
Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as 12 years old for selected conditions, precautions do apply.
Patients over 65 years old may have a stronger reaction and need a smaller dose.What should I tell my health care provider before I take this medicine?
They need to know if you have any of these conditions:
- heart disease
- high blood pressure
- if you often drink alcohol
- kidney disease
- liver disease
- mental disorders like psychosis
- thyroid disease
- trouble passing urine
- an unusual or allergic reaction to acetaminophen, chlorpheniramine, phenylephrine, phenyltoloxamine, other medicines, foods, dyes, or preservatives
- pregnant or trying to get pregnant
If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.What should I watch for while using this medicine?
Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse.
You may get drowsy or dizzy. Do not drive, use machinery, or do anything that needs mental alertness until you know how this medicine affects you. Do not stand or sit up quickly, especially if you are an older patient. This reduces the risk of dizzy or fainting spells. Alcohol may interfere with the effect of this medicine. Avoid alcoholic drinks.
Do not take other medicines that contain acetaminophen with this medicine. Always read labels carefully. If you have questions, ask your doctor or pharmacist.
If you take too much acetaminophen get medical help right away. Too much acetaminophen can be very dangerous and cause liver damage. Even if you do not have symptoms, it is important to get help right away.Where should I keep my medicine?
Keep out of the reach of children.
Store at room temperature between 20 and 25 degrees C (68 and 77 degrees F). Protect from light. Throw away any unused medicine after the expiration date.